# SDR C2XA99CL061

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CLE - FLT 3154 - THE CREW REPORTED ON TAKEOFF ROLL, THE NR 1 PROPELLER ONLY WENT TO 1,650 RPM AND THE NR 2 PROPELLER ONLY WENT TO 1,670 RPM.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED GROUND OPERATIONAL CHECKS IAW BEECHCRAFT MM 61-20-00, ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
